# SDR 96ZZZX1195

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Transfer Cyl
- Part number: 69141065
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGA - FLT 460 - DURING APPROACH WHEN LANDING GEAR EXTENDED, NLG DID NOT EXTEND.  CYCLED LANDING GEAR.  FOUND NLG HYDRAULIC TRANSFER CYLINDER NOT OPERATING PROPERLY.  REPLACED NLG HYDRAULIC TRANSFER CYLINDER, MFG PN 69-14106-5.  NLG OPERATION THEN CHECKED NORMAL.  CHECK C-2 - 1-18-96.  MCI.
